Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Optimal discrete systems with pure delays

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Mariani, L. ; University of Padua, Padua, Italy ; Nicoletti, B.

Necessary and sufficient conditions for the optimization of multivariable discrete systems containing pure delays in dynamics, in performance index, and in constraints are investigated. Using nonlinear programming, it is shown that a discrete maximum principle similar to the one derived by Pearson and Sridhar [1] is valid for a subclass of these problems, that is, systems with linear dynamics, convex inequality constraints, and convex performance index.

Published in:

Automatic Control, IEEE Transactions on  (Volume:18 ,  Issue: 3 )